# SDR MALA030184

- Difficulty date: March 3, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF OF FLIGHT NR 3172 PLN-DTW.  RT ENGINE WAS SHUTDOWN BY THE CREW.  AIR RETURN TO PLN.  AFTER TAKEOFF ABOUT 500 FT AND AS CTOT WAS BEING DIALED DOWN, THE RT ENGINE STARTED MAKING POPPING NOISE.  CREW SAW THAT THERE WAS STILL NG, BUT ITT WAS CLIMBING (AT LEAST 960 DEGREES) ALSO GOT MASTER WARNING LIGHT AND RT ENGINE AUTO COARSENED.  CREW FOLLOWED QRH AND SHUTDOWN ENGINE.  FDR WILL BE DOWNLOADED.  SOUNDS LIKE A DECEL STALL.  NO OTHER INFORMATION AT THIS TIME.
